# SDR C2XA11CL119

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 20,198 hours, 15,895 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 2141 THE CREW REPORTED THE BAG SMOKE TEST LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BAG SMOKE TEST RELAY KO629.  OPERATIONAL CHECKS WERE GOOD.
